Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 12, 2021, 6:01 PM EDT for Treutlen County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2021, 6:01 PM EDT (22:01 UTC)
- Expired
- Jun 12, 2021, 6:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
County Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 467 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
133
WWUS82 KFFC 122201
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Sat Jun 12 2021
GAZ086-098-122230-
Emanuel GA-Treutlen GA-
601 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL AND
NORTHEASTERN TREUTLEN COUNTIES UNTIL 630 PM EDT...
At 601 PM EDT...a strong thunderstorm was over Stillmore, or 11
miles south of Swainsboro. Other strong storms were over southwest
Emanuel and northern Treutlen Counties. Storms moving south at 15
mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Soperton, Stillmore, Oak Park, Nunez, Lexsy, Zaidee and Gillis
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3243 8219 3235 8225 3235 8224 3232 8223
3231 8225 3233 8237 3234 8238 3234 8239
3235 8241 3234 8247 3236 8260 3250 8255
3248 8218
TIME...MOT...LOC 2201Z 349DEG 13KT 3244 8226
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:29 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 12, 3:29 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 329 PM EDT Sat Jun 12 2021 .SHORT TERM /Tonight through Sunday Night/... Impulse on SW extent of upper low will continue to aid convective forcing this afternoon into evening as it pushes SEWD. While weakly sheared, the destabilization with this feature will allow for scattered to numerous storms with isolated strong to severe development. Strong to damaging winds is main threat from multicell clusters or wet microbursts given the still high PWATs. We finally get a push of some drier air ahead of some weak NW flow aloft for Sunday so pops/precip coverage look to be decently lower, but still have slight to low end chance across northern majority of area and some higher chances for parts of central GA. Temps look to be slightly lower for Sunday afternoon, but should still make it to the upper 80s for most locations. Baker && .LONG TERM /Monday through Saturday/... Long term forecast continues to show relief from frequent diurnal storm activity and a return to a more dry weather pattern. Extended forecast models are in good agreement over the next week with a large ridge of high pressure positioned over the western US and broad trough over the Northeast. Expect this trough to dig down the east coast late Monday, dragging a cold front through Georgia. Models continue to show a slow progression with the front through the state with a little assistance from another shortwave to push it through on Wednesday. Highest rain chances Monday will generally be south of I-20 - along and south of the front, and low-end PoPs over far central/south Georgia Tuesday and Wednesday. Although there will be a marked humidity change through midweek over much of the area, by Friday another trough will usher back in the higher dew points and precip chances. Temperatures will be warmest Monday and Tuesday ahead of the front. Highs will largely be in the 90s each day, with muggy lows Monday morning around 70 and above. By Tuesday morning should start seeing a little cooler morning low temperatures. Near normal temperatures are expected mid week with pleasant morning lows and highs in the 80s Wednesday and Thursday. Warming temperatures return for the weekend. There continues to be a suggestion of a tropical low in the Gulf by Friday/Saturday, but with a good amount of uncertainty yet, will have to continue watching. 31 && .AVIATION... 18Z Update... Mainly 3500-5000 ft cu deck this afternoon with isolated to scattered showers and TSRA development. Have tempo TSRA until 21/22z though could linger later esp for southern sites. Some MVFR cigs could build into most sites Sunday morning. Shower and TSRA chances are lower for Sunday, though may be high enough to warrant prob30 TS at some locations. Winds mainly NW 8-10 kts with higher and more VRB from any TSRA or outflows. Wind shift to NE after 05z for KATL. //ATL Confidence...18Z Update... Medium on extent of MVFR cigs Sunday morning and Sunday afternoon precip coverage. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 68 88 70 93 / 50 20 10 20 Atlanta 70 88 71 92 / 30 20 10 20 Blairsville 63 83 65 87 / 20 30 20 10 Cartersville 67 89 69 91 / 20 20 10 10 Columbus 70 91 71 93 / 40 30 20 30 Gainesville 68 86 70 90 / 30 30 20 20 Macon 68 89 69 94 / 60 30 10 30 Rome 68 91 70 93 / 20 10 10 10 Peachtree City 68 88 69 92 / 40 20 10 20 Vidalia 71 87 71 92 / 70 60 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....31 AVIATION...Baker
Hazardous weather outlook, Jun 12, 11:03 AM EDT, 6 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1103 AM EDT Sat Jun 12 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1103 AM EDT Sat Jun 12 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be possible this afternoon into evening across North and Central Georgia. A few strong to severe storms are possible, especially across central Georgia, with strong to damaging wind, heavy rain, and frequent lightning being the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There will be a chance of thunderstorms across North and Central Georgia Sunday, then mainly confined to parts of central Georgia Monday through Wednesday. Thunderstorms will again be possible across North and Central Georgia on Friday. The greatest chance will be during the afternoon and evening hours. A few stronger thunderstorms cannot be ruled out on any of these days, however no organized or widespread severe weather is expected. The primary threat from any thunderstorms will be frequent lightning, gusty winds and brief heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 12, 5:28 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Sat Jun 12 2021
GAZ107>109-122200-
Wilcox GA-Dodge GA-Pulaski GA-
528 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WILCOX...SOUTHWESTERN DODGE AND
SOUTHERN PULASKI COUNTIES UNTIL 600 PM EDT...
At 528 PM EDT...a strong thunderstorm was over Finleyson, or 10 miles
south of Hawkinsville...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Abbeville, Rochelle, Pineview, Rhine, Union, Cedar Creek, Antioch
Church, Pope City, Ocmulgee Banks, Finleyson, Wallace, Browning and
Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3213 8360 3224 8349 3207 8317 3194 8321
3188 8338
TIME...MOT...LOC 2128Z 313DEG 17KT 3213 8347
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 12, 5:32 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
532 PM EDT Sat Jun 12 2021
GAZ085-086-098-122200-
Emanuel GA-Treutlen GA-Johnson GA-
532 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...
NORTHEASTERN TREUTLEN AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 600 PM
EDT...
At 532 PM EDT...a strong thunderstorm was centered near Meeks, or 11
miles west of Swainsboro...moving south at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Adrian, Stillmore, Oak Park, Nunez, Covena, Orianna,
Norristown, Norristown Junction, Meeks, Lexsy, Blackville and Gillis
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3247 8218 3243 8219 3235 8225 3239 8248
3246 8265 3249 8264 3250 8264 3265 8259
3253 8219 3249 8217
TIME...MOT...LOC 2132Z 346DEG 14KT 3259 8254
WIND...40MPHSpecial weather statement, Jun 12, 5:33 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 PM EDT Sat Jun 12 2021
GAZ111-122200-
Wheeler GA-
533 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER COUNTY UNTIL
600 PM EDT...
At 533 PM EDT...a strong thunderstorm was near Jordan, or 8 miles
northwest of Hazlehurst...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
This storm will remain over mainly rural areas of eastern Telfair,
southeastern Wheeler and southern Montgomery Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3200 8273 3206 8262 3205 8260 3203 8261
3203 8260 3201 8260 3199 8256 3197 8254
3196 8255 3196 8257 3193 8259 3194 8260
3193 8261 3192 8265
TIME...MOT...LOC 2133Z 313DEG 17KT 3198 8266
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 12, 5:38 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT Sat Jun 12 2021
GAZ093-095-105-122215-
Macon GA-Dooly GA-Houston GA-
538 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHERN
DOOLY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 615 PM EDT...
At 538 PM EDT...a strong thunderstorm was near Unadilla, or 12 miles
north of Vienna...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Vienna, Unadilla, Byromville, Pinehurst, Dooling and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3227 8398 3239 8383 3225 8362 3214 8365
3210 8381
TIME...MOT...LOC 2138Z 319DEG 12KT 3227 8379
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 12, 5:44 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Sat Jun 12 2021
GAZ083-095-096-122215-
Houston GA-Bleckley GA-Twiggs GA-
544 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOUSTON...
NORTHWESTERN BLECKLEY AND SOUTHERN TWIGGS COUNTIES UNTIL 615 PM
EDT...
At 544 PM EDT...a strong thunderstorm was over District Path, or near
Jeffersonville...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jeffersonville, Warner Robins, Danville, Robins Air Force Base,
Marion, Tarversville, District Path, Bullard, Elberta, Cary and
Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3267 8364 3267 8363 3266 8362 3266 8360
3267 8360 3268 8346 3276 8340 3258 8323
3246 8329 3245 8347
TIME...MOT...LOC 2144Z 327DEG 20KT 3262 8342
WIND...40MPHSpecial weather statement, Jun 12, 6:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Sat Jun 12 2021
GAZ086-098-122230-
Emanuel GA-Treutlen GA-
601 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL AND
NORTHEASTERN TREUTLEN COUNTIES UNTIL 630 PM EDT...
At 601 PM EDT...a strong thunderstorm was over Stillmore, or 11
miles south of Swainsboro. Other strong storms were over southwest
Emanuel and northern Treutlen Counties. Storms moving south at 15
mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Soperton, Stillmore, Oak Park, Nunez, Lexsy, Zaidee and Gillis
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3243 8219 3235 8225 3235 8224 3232 8223
3231 8225 3233 8237 3234 8238 3234 8239
3235 8241 3234 8247 3236 8260 3250 8255
3248 8218
TIME...MOT...LOC 2201Z 349DEG 13KT 3244 8226
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:33 PM EDT | Special Weather Statement | FFC | Fannin | 27 min |
| Jun 11, 9:59 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 11, 10:03 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jun 11, 10:28 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 11, 10:55 PM EDT | Special Weather Statement | FFC | Gilmer | 35 min |
| Jun 12, 12:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 12, 1:40 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Jun 12, 2:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jun 12, 2:31 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jun 12, 2:55 PM EDT | Special Weather Statement | FFC | McDuffie | 35 min |
| Jun 12, 3:11 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Jun 12, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 40 min |
| Jun 12, 3:44 PM EDT | Special Weather Statement | FFC | Madison | 31 min |
| Jun 12, 3:49 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 12, 3:51 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 12, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 38 min |
| Jun 12, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren | 49 min |
| Jun 12, 3:58 PM EDT | Special Weather Statement | FFC | Pulaski | 32 min |
| Jun 12, 3:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Jun 12, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 12, 4:12 PM EDT | Special Weather Statement | FFC | Johnson | 33 min |
| Jun 12, 4:12 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Jun 12, 4:23 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 12, 4:25 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 35 min |
| Jun 12, 4:31 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jun 12, 4:35 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 12, 4:40 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
| Jun 12, 4:42 PM EDT | Special Weather Statement | FFC | Oglethorpe | 33 min |
| Jun 12, 4:45 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| Jun 12, 4:50 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 12, 4:56 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 34 min |
| Jun 12, 4:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jun 12, 5:06 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Jun 12, 5:15 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 12, 5:16 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jun 12, 5:18 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jun 12, 5:28 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jun 12, 5:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 12, 5:33 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Jun 12, 5:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Jun 12, 5:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 38 min |
| Jun 12, 6:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 12, 6:06 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jun 12, 6:11 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jun 12, 6:23 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 22 min |
| Jun 12, 6:24 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 36 min |
| Jun 12, 6:28 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Jun 12, 6:35 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jun 12, 6:42 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jun 12, 6:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Jun 12, 7:03 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.